# SDR CA080912007

- Difficulty date: August 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 18,576 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Component: Passenger Door, Braero, 1371008C409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION NOTED AT MAIN CABIN DOOR ATTACH FITTINGS. CORROSION ALSO NOTED UNDER SEVERAL DOOR SEAL CLIPS. DOOR DEEMED BEYOND ECOMONICAL REPAIR AND REPLACED WITH SERVICEABLE UNIT.
